... experiencing tense muscles in her jaw, her gag reflex is really intense, and she's been feeling really sick. Is this normal or should she ask for something different?
Anything like this needs to be reported to the doctor right away. She needs to be seen in case something else is going on with her and this is a coincidence.
If she has a rash or hives, trouble breathing, swollen tongue, get her to an emergency room as this would be an allergic response.
Anti depressants often have side effects. What dosage is your friend on, and how long has she been taking it? Often people feel worse before they feel better if they have only been taking a short time.
If your friend has been taking for quite a while, then she needs to see a doctor.
I hope her doctor told her how difficult Effexor is to withdraw from, as if she needs to, with their help, she needs to withdraw slowly or she will feel very ill.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2012 • 2 answers
Posted 9 Sep 2012 • 4 answers
I have been taking bupropion for about 6 months now and it has really helped me with depression and?
Posted 10 Apr 2014 • 1 answer
Posted 25 Jul 2014 • 1 answer
Posted 7 Dec 2014 • 2 answers